# SDR CALA2015010992926

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 92,168 hours, 14,512 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT CEILING ABOVE SEAT ROWS 19 RT - 26 RT.  SECURED CONNECTOR TO POWER SUPPLY M732.  LIGHTS OPERATIONS CHECKED NORMAL.
